# SDR 2021F00214

- Difficulty date: September 11, 2021
- Submitted: September 22, 2021
- Operation: General aviation
- Aircraft: N493JD
- Make and model: Piagio P180
- Aircraft serial: 1150
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP16525101
- Part serial: 07250H8539
- Condition: Used
- Location: Windshied
- Part time: 200 hours, 200 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THIS WAS IN A PIAGGIO AVANTI II AIRCRAFT.  THE OUTER PANE OF THE CO-PILOT'S WINDSHIELD CRACKED IN FLIGHT.
